NCLEX Quizzes & Trivia

Calling all nurses out there! On this wing, we have NCLEX (National Council Licensure Examination) quizzes. Imagine yourself in this situation: “A patient of yours is admitted to the hospital with a diagnosis of primary hyperparathyroidism. Upon checking the patient's lab results, you would expect what changes in laboratory findings?” This is just one among the many situations in our quizzes that will greatly help you prepare for you exam.
 
Refresh your memory, and review the fundamentals again. Make sure you still remember the normal ranges in laboratory results, the different acronyms in nursing, and the correct dosages of medicines.
Do you feel that blood rushing in your veins? Do you feel that pulse raising? Well, I hope you can calm yourself down. Proceed now, and be ready for your daily dose of quizzes! 

Related Topics

ACLS  |  CEN  |  CMA  |  CPR  |  EMT  |  NCCT  |  HESI  | 

NCLEX Questions and Answers


  • For complete set of this exam visit: RNpedia website.A nurse is reviewing a patient’s medication during shift change. Which of the following medication would be contraindicated if the patient were pregnant? Note: More than one answer may be correct.

  • A nurse is reviewing a patient’s PMH. The history indicates photosensitive reactions to medications. Which of the following drugs has not been associated with photosensitive reactions? Note: More than one answer may be correct.

  • A patient tells you that her urine is starting to look discolored. If you believe this change is due to medication, which of the following patient’s medication does not cause urine discoloration?

  • A client with hypoparathyroidism complains of numbness and tingling in his fingers and around the mouth. The nurse would assess for what electrolyte imbalance?

  • The nurse evaluates which of the following clients to be at risk for developing hypernatremia?

  • A client is admitted with diabetic ketoacidosis who, with treatment, has a normal blood glucose, pH, and serum osmolality. During assessment, the client complains of weakness in the legs. Which of the following is a priority nursing intervention?

  • A patient tells you that her urine is starting to look discolored. If you believe this change is due to medication, which of the following patients medication does not cause urine discoloration?

  • You are responsible for reviewing the nursing units refrigerator. If you found the following drug in the refrigerator it should be removed from the refrigerators contents?

  • A 34 year old female has recently been diagnosed with an autoimmune disease. She has also recently discovered that she is pregnant. Which of the following is the only immunoglobulin that will provide protection to the fetus in the womb?

  • A patient is admitted to the hospital with a diagnosis of primary hyperparathyroidism. A nurse checking the patients lab results would expect which of the following changes in laboratory findings?

  • A patient with Addisons disease asks a nurse for nutrition and diet advice. Which of the following diet modifications is NOT recommended? 

  • A patient with a history of diabetes mellitus is in the second post-operative day following cholecystectomy. She has complained of nausea and isnt able to eat solid foods. The nurse enters the room to find the patient confused and shaky. Which of the following is the most likely explanation for the patients symptoms?